MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11036-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 12/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
An initial report of hospitalization was received by united therapeutics drug safety on 16-dec-2024 and forwarded to millyard advanced medical products, llc on 17-dec-2024.The patient reported that she was unable to fill her cassettes and troubleshooting was unsuccessful.The patient was off remodulin for two hours and was feeling anxious but had no other side effects.The patient was admitted to the hospital.There were no reported pump issues.A replacement vial of remodulin was sent.The patient was able to resume remunity therapy and was scheduled to be discharged.No components or further information associated with the reported event have been made available to the manufacturer for further evaluation.Despite no report of death or serious injury, this issue is being reported out of an abundance of caution.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
tracy ritchie
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key21103391
Report Number3016798778-2025-00005
Device Sequence Number15619364
Product Code QJY
UDI-Device Identifier00850017421073
UDI-Public(01)00850017421073
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11036-001
Device Lot NumberMM900000005238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN; ALDACTONE; AMLODIPINE BESYLATE; CYMBALTA; ESGIC; ESOMEPRAZOLE MAGNESIUM; FLUTICASONE PROPIONATE; GLIMEPIRIDE; LOSARTAN POTASSIUM; MELATONIN; METOPROLOL SUCCINATE; ONDANSETRON HCL; POTASSIUM CHLORIDE; PRESERVISION AREDS; SILDENAFIL CITRATE; TORSEMIDE; TRESIBA FLEXTOUCH U-100; VITAMIN D3; VYTORIN; WINREVAIR; XARELTO
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient SexFemale
Patient Weight90 KG